# SDR SWAA2021111526976

- Difficulty date: October 5, 2021
- Submitted: November 15, 2021
- Operation: Air carrier
- Aircraft: N7829B
- Make and model: Boeing 737*
- Aircraft serial: 32751
- Aircraft time: 61,436 hours, 30,960 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Delaminated
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DELAMINATED FLOOR PANEL 241FF AT PASSENGER CABIN ; 2021-465816 / [01] REPLACED FLOOR PANEL 241FF AT PASSENGER CABIN DUE TO CUSTOMER REQUEST IAW B737-700 AMM 53-21-00-400-801; [02] CORRECTED STEP 1; REPLACED FLOOR PANEL 241FF AT PASSENGER CABIN DUE TO CUSTOMER REQUEST IAW B737-700 AMM 53-21-00-400-801; SEE INDIVIDUAL SIGNOFFS BELLOW; [03] REPLACED FLOOR PANEL 241FF AT PASSENGER CABIN DUE TO CUSTOMER REQUEST IAW B737-700 AMM 53-21-00-400-801; SEE INDIVIDUAL SIGNOFFS BELLOW. RII
